# SDR SIMA20121214007

- Difficulty date: December 14, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 35,179 hours, 29,877 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4368 THE CREW REPORTED THE AFT FLIGHT ATTENDANT FLASHLIGHT WOULD NOT HOLD CHARGE.  REMOVED & REPLACED THE FLASHLIGHT ASSEMBLY IAW EMB 145 AMM 33-50-16.  THE OPERATIONAL TEST WAS GOOD.  NO FURTHER DEFECTS.  THE AIRCRAFT WAS RETURNED TO SERVICE.
